# SDR SWAA2024053179613

- Difficulty date: April 26, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUEL TANK LOC. BTW RIB 19 AND RIB 20 STRINGER 8 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING.   REPAIRED UPPER STRINGER U8 - WSTA 564.5 TO WSTA 591.5 AND SKIN ATTACHMENT FLANGE RH WING IAW EA# 24-157-01169 WIP1 AND EA# 24-157-01169 SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED UPPER STRINGER U8 - WSTA 564.5 TO WSTA 591.5 AND SKIN ATTACHMENT FLANGE RH WING IAW EA# 24-157-01169 WIP1 AND EA# 24-157-01169 SEE INDIVIDUAL SIGNOFF BELOW. CERTIFIED
